# SDR UALA2008112406656

- Difficulty date: November 23, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 23,000 hours, 10,149 cycles
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VFT300A1AMDTA
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

PRESSURIZATION PROBLEM.  RTFL.  REPLACE SKIN OUTLET VALVE 22HQ, AEVC COMPUTER 10HQ AND NR 2 SDAC.  OPS CHECKS NORMAL.
